# SDR AALA996037

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 22-26
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO - ROW 22-26 EMERGENCY LIGHTS INOPERATIVE.  REPLACED LEFT AFT EXIT BATTERY PACK PER MM, OPS CHECK GOOD.  (M)
